# SDR RRXA96083

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TEMPORARY REPAIR ON LT HORIZ STAB LEADING EDGE, O/B SECTION.  REMOVED TEMPORARY REPAIR, FABRICATED INTERNAL AND EXTERNAL DOUBLERS AND STRAPS IAW DER APPROVED ENGINEERING SKETCH A98-R14, INSTALLED IAW DC-8 SRM 51-1-20D, 51-1-21.
